# SDR CA150114008

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 65,289 hours
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 577957
- Condition: Ruptured
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT NR 3 ENGINE FIRE INDICATION APPEARED, AFTER FOLLOWING CHECKLIST PROCEDURE NR 3 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO EWR AIRPORT. FIRE INDICATION WENT AWAY AS THROTTLE WAS RETARDED TO IDLE AS PART OF ENGINE SHUT-DOWN PROCEDURE. MAINTENANCE TROUBLESHOOTING FOUND A RUPTURED FUEL HEATER PNEUMATIC DUCT. DUCT HAS BEEN REPLACED FOR RECTIFICATION OF THE SNAG AND AIRCRAFT HAS BEEN RETURNED TO SERVICE.
